ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Parametric differentiation technique applied to a combustion problem

Marathe, AG and Jain, VK (1977) Parametric differentiation technique applied to a combustion problem. In: AIAA journal, 15 (5). pp. 732-734.

Full text not available from this repository. (Request a copy)
Official URL: http://www.aiaa.org/content.cfm?pageid=406&gTable=...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Aeronautics and Astronautics.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 04 Feb 2010 05:58
Last Modified: 04 Feb 2010 05:58
URI: http://eprints.iisc.ernet.in/id/eprint/24503

Actions (login required)

View Item View Item